# SDR USAA20090630SB109

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON, PBI MAINTENANCE REPORTED THE RIGHT INTERIOR OVERWING EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE.  AFTER WORKING ON SYSTEM FOR AN HOUR, MAINTENANCE REPORTS THE BATTERY PACK STARTED WORKING.  SUSPECT BATTERY PACK NEEDED CHARGED.  RECHARGED BATTERY PACKS.  OPERATIONAL CHECK GOOD.
